ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i9.50
10 pages

Elements of the Theory of State of Chaos and its Application

要約

Using the set theory and notion "algorithm of choice of elements of a set", we construct the theory of phenomena and experiments with multi-valued outcome. At that no analogue of a probability concept is used. For linear systems with unknown coefficients and right-hand parts, being represented as realization of chaotic events, we developed the technique of finding a set theory solution. Computer simulation and investigation of different types of binary chaotic sequences have confirmed existence of stable and of many kinds guaranteed estimations of the introduced characteristics.


Articles with similar content:

Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Yuriy K. Podlipenko, Amer Mansor Dababneh
Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Boris T. Polyak, Sergey A. Nazin
Computer Methods for Study of Fractal Properties of Systems with Chaotic Dynamics
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Mikhail V. Artyushenko, Oleg V. Nikitenko
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko